# SDR UIEA2023022600193

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 99,196 hours, 16,014 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Part number: 311U2060137
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO.3 PYLON ACCESS PANEL 472EL FASTENER HOLE FOUND WORN( NO.3 PYLON ACCESS PANEL 472EL P/N: 311U2060-137 FABRICATED AND REPLACED IAW RI-54-00-16085 REV.A )
